# SDR SWAA2015102945485

- Difficulty date: October 27, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 51,473 hours, 30,042 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE FELL OUT, DID NOT DEPLOY, STILL OPERATIONAL.  REINSTALLED SLIDE IAW AMM & MT.
